×

zbMATH — the first resource for mathematics

Baire spaces and some generalizations of complete metric spaces. (English) Zbl 0149.40302

MSC:
54E52 Baire category, Baire spaces
Keywords:
topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] N. Bourbaki: Topologie générale. Ch. 9, Paris 1958. · Zbl 0085.37103
[2] Z. Frolík: The topological product of countably compact spaces. Czech. Math. J. 10 (85), 1960, 329-338. · Zbl 0099.38502 · eudml:12036
[3] Z. Frolík: Generalizations of the \(G_{\delta}\)-property of complete metric spaces. Czech. Math. J. 10 (85), 1960, 359-379. · Zbl 0100.18701 · eudml:12039
[4] Z. Frolík: Applications of complete families of continuous functions to the theory of \(Q\)-spaces. Czech. Math. J. 11 (86), 1961, 115-133. · Zbl 0149.40405 · eudml:12062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.